# SDR GTIA012094

- Difficulty date: November 5, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING FIXED FLAP VANE HAS A GOUGE AT STATION XTE 206 (OUTBOARD SURFACE).  BLEND OUT LEADING EDGE COVER AND FOUND IT OUT OF LIMITS.  LOCATE AND DRILL DOUBLER AND FILLER.  INSTALLED REPAIR PARTS IAW DC9 SRM 51-30-2.  (M)
